# SDR DALA2023031001760

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 52,500 hours, 36,254 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RMLG FIXED STRUT O/B ATTACH FITTING WORN ON FWD AND AFT FACES. SUMMARY SEE NRC 006-0003:3211-4004/001 00007: REPAIRED PER CMM 57-40-1. (LP #2663936)
